# SDR FDEA201604191274

- Difficulty date: April 19, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 66,105 hours, 15,521 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, OTBD FWD HINGE BRACKET, WING SIDE, ACTUATOR ATTACH OTBD LUG BORE FOUND CORROSION.  NR 8 HOLE REWORKED & FOUND EXCEEDED LIMIT IAW CMM 57-44-09.  EXISTING HOLE DIAMETER 1.217 INCHES, FINAL HOLE DIAMETER 1.247 INCHES & MAXIMUM ALLOWABLE DIAMETER 1.220 INCHES.  REPAIRED BUSHING, FABRICATED BY MACHINING & INSTALLED IAW EA 1-5750-T0324819 PART 1 STEP 1C.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.  REFER TO WRI 57503808 FOR WORK DETAILS.
